" ...skin peeling anywhere! So far, ...the med? I had burning skin and nausea and headache from the generic drug (levothyroxine). I had to switch to the brand synthroid. - I know hypo can cause skin... "
Ask a question
Ask a question
(Skin burning sensation)
9,823 conversations around the web about Burning Skin to help you make a decision
Burning Skin & Hypothyroidism
0.43% of the posts that mention Burning Skin also mention Hypothyroidism (42 posts)
We found 42 discussions
" ...1. I have light to moderate hair loss now 2. ...I also had severe scalp burning and sores on my scalp. Still have slight burning sometimes, still ...Seriously - your TSH is high! Please ta... "
" ...for hypo the generic (levothyroxine) made me feel sick : headache , diarrhea , warm/burning skin (mostly across my face ), and mild nausea . My primary care MD sent me to n Endo who switch me... "
" ...that your TSH is way high. Lorna Vanderhaege ...definitely. I honestly believe that this is causing your hairloss. Especially ...years. Have you experienced any scalp burning? From what... "
" ...causing my adverse reactions (feeling drugged, nausea , headcahe, burning skin , diarrhea ), and posters some say that my body needs an adjustment period to get used the thryoid hormone . --... "
" ...you that. I have hypothyroidism as well, so ...I hardly ever have scalp burning problems and my hair and scalp look normal. Isn't it strange what gluten does to people like us??? Thanks for... "
" ...be. He plans to nudge up one medication and then the other alternately to get the numbers where they should be, without overloading me. Talking to him today, I got the impression that he does have ... "
" burning skin does anyone here experience episodes of hot, burning skin? i have these episodes about ...to hormonal imbalances that go along with hypothyroidism? do things get worse like... "
" ...night is a classic hypo symptom. So is the thumping heart. The burning skin feeling you describe can be either hypo or hyper. I suspect ...you divide your Cytomel dose into two/day........ "
" ...under control. I have had Hypo for years and was on 50 mcg of Synthroid and we now have it ...a biopsy on my largest nodule and am awaiting ...hand and feet or burning skin. I also feel dif... "
Your Saved Posts ()
Sign up to keep them
Is this page helpful?